# SDR 2008FA0000111

- Difficulty date: March 4, 2008
- Submitted: March 4, 2008
- Operation: General aviation
- Aircraft: N285SH
- Make and model: Enstrm 280FX
- Aircraft serial: 2120
- Aircraft time: 50 hours
- Engine: Lyc HIO360F1AD
- Engine time: 50 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: ECD00213
- Part serial: 2229225222272
- Condition: Seized
- Location: Tail Rotor
- Part time: 1 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE THRUST BEARINGS IN THE TAIL ROTOR BLADE GRIPS ARE OF MATCHED SETS. THESE SETS HAVE A SPECIFIC INSTALLATION ORIENTATION. ORIENTATION OF THESE BEARINGS ARE MARKED WITH A (V). THE (V) IS TO BE ORIENTED TOWARD THE CENTER OF THE TAIL ROTOR SPINDLE HUB. ON THESE SPECIFIC BEARINGS THE (V) WAS MARKED POINTING THE WRONG DIRECTION LEADING TO A REVERSED INSTALLATION CAUSING A SEIZURE OF THE BEARINGS. ALL BEARINGS WERE INSTALLED IN ACCORDANCE WITH ENSTROM SERVICE LETTER 133 DATED JUNE 8, 1987 , SERVICE LETTER 153 DATED FEBRUARY 15, 2002 AND ENSTROM F SERIES MAINTENANCE MANUALS REVISION 1 DATED 4-3-86 AND REVISION 2 DATED 11-18-88.
